# SDR SWAA2022082438246

- Difficulty date: August 3, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 27,093 hours, 12,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON R/H TRANSITION ANGLE AROUND NUT PLATE HOLES; STA 492 TO 500A; RBL 24. / [01] CHANGED FAULT NAME FROM - LIGHT CORROSION ON R/H TRANSITION ANGLE AROUND NUT PLATE HOLES; STA 500 TO 500B; RBL 24. TO - LIGHT CORROSION ON R/H TRANSITION ANGLE AROUND NUT PLATE HOLES; STA 492 TO 500A; RBL 24. PER E55124.;[02] REMOVED CORROSION PER SRM 51-10-02.FOUND TO BE OUT OF LIMITS PER SRM 53-10-15.;[03] REMOVED AND REPLACED RH TRANSITION ANGLE FROM STATION 492-500A PER SRM 51-10-02 AND SRM 51-40-02;[04] C/W INSPECTION
